# SDR AT0300006

- Difficulty date: March 8, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N831AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Blown
- Location: Lt Pack
- Stage of operation: CR
- How discovered: 9
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AFT LAVATORY SMOKE DETECTORS WENT OFF APPROXIMATELY F/L 220.  AFT FLIGHT ATTENDANT REPORTED HEAVY ELECTRICAL SMELL. MINUTES LATER LEFT AFT LEFT LAV SMOKE DETECTOR WENT OFF.  INSPECTED AIRCRAFT FOUND LT PACK OVERHEATED AND DUCT BLOWN OFF ACM.  PRESSURIZED A/C TO 4.0 DIFFERENTIAL WITH RIGHT PACK, NO SMELL NOTED.  RESECURED LINE IN CABIN BETWEEN RIGHT AND LEFT PACK AND RESECURED INLET DUCT TO LEFT ACM CLAMP.
